# SDR ASOA201100551

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 21,219 hours, 14,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST-F/A REPORTS THAT THE SWITCH WAS FOUND IN THE ON POSITION.  COMPLIED WITH OPS CHECK OF THE EMERGENCY LIGHTS IAW AMM 33-51-00. OPS CHECKED GOOD IAW AMM.  OK FOR SERVICE.
